MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Three attempts were made via email to obtain additional information; however, the complainant was not able to provide information such as patient weight and date of event.
 
Event or Problem Description
Patient presented a post-operative infection.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 s second ave
suite a1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
501 s second ave
suite a1000
dallas TX 75226
Manufacturer Contact
madeline bowie
501 s second ave
suite a1000
dallas, TX 75226
2144538864
MDR Report Key16675353
Report Number3009196021-2023-00001
Device Sequence Number12099045
Product Code GXN
UDI-Device Identifier00810007630113
UDI-Public(01)00810007630113(10)227228MAG
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK30
Device Catalogue NumberMC-SPK30
Device Lot Number227228 MAG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexMale